# SDR CA120622003

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 350A105803
- Condition: Worn
- Location: Tail Rotor G/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE TAIL ROTOR BLADES WERE REMOVED FOR SCHEDULED MX.  THE CONTROL SPIDER ASSEMBLY WAS FOUND TO BE MOVING LOOSELY ON THE SHAFT.  AFTER FURTHER INVESTIGATION IT WAS FOUND THAT THE SPHERICAL BEARING AT THE END OF THE TAIL ROTOR CONTROL TUBE WAS LOOSE.  THE CONTROL LEVER WAS LOOSE & ALSO LOOSE AT THE ATTACH POINT ON THE GEARBOX.
